Advertisement

Mathematische Annalen

, Volume 241, Issue 3, pp 217–256 | Cite as

Fibrés stables de rang 2 sur ℙ2(ℂ)

  • J. Le Potier
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Barth, W.: Some properties of rank-2 vector bundles on ℝn. Math. Ann.226, 125–150 (1977)Google Scholar
  2. 2.
    Barth, W.: Moduli of vector bundles on the projective plane. Inventiones math.42, 63–91 (1977)Google Scholar
  3. 3.
    Maruyama, M.: Stables vector bundles on an algebraic surface. Nagoya math. J.58, 25–68 (1975)Google Scholar
  4. 4.
    Maruyama, M.: Moduli of stables sheaves. II (preprint, p. 149) Kyoto UniversityGoogle Scholar
  5. 5.
    Mumford, D.: Geometric invariant theory. Berlin, Heidelberg, New York: Springer 1965Google Scholar
  6. 6.
    Mumford, D., Newstead, P.E.: Periods of a moduli space of bundles on curves. Amer. J. Math.90, 1200–1208 (1968)Google Scholar
  7. 7.
    Newstead, P.E.: A non-existence theorem for families of stables bundles. J. London Math. Soc.6, 259–266 (1973)Google Scholar
  8. 8.
    Newstead, P.E.: Topological properties of some spaces of stables bundles. Topology6, 241–262 (1967)Google Scholar
  9. 9.
    Serre, J.P.: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1–42 (1956)Google Scholar
  10. 10.
    Schwarzenberger, R.L.E.: Vector bundles on the projective plane. Proc. London Math. Soc.11, 623–640 (1961)Google Scholar
  11. 11.
    Whithey, H.: Differentiables manifolds. Ann. of Math.37, 645–680 (1936)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. Le Potier
    • 1
  1. 1.Unité d'Etudes et de Recherche de MathématiquesUniversité Paris-7Paris Cedex 05France

Personalised recommendations